# SDR SWAA097353

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 75,454 hours, 43,821 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 607945
- Part serial: 2538
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR LOWER HINGE CUTOUT SKIN CRACKED.  REMOVED AND REPLACED DOOR ASSY PER MM.
